# SDR AALA202511136382

- Difficulty date: November 11, 2025
- Submitted: November 13, 2025
- Operation: Air carrier
- Aircraft: N962AN
- Make and model: Boeing 737823
- Aircraft serial: 30858
- Aircraft time: 68,065 hours, 29,313 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CENTER AISLE EMERGENCY EXIT SIGN ABOVE THE OVERWING EXIT DAMAGED. REMOVED AND REPLACED CENTER AISLE EMERGENCY EXIT SIGN ABOVE THE OVERWING EXIT. PER AMM 33-51-01. OPERATIONAL CHECK GOOD.
